# SDR CA140210001

- Difficulty date: February 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE MAG DROP DURING PRE-FLIGHT RUN-UP LED TO DISCOVERY OF LOOSE DISTRIBUTOR FINGER.  THIS PARTICULAR PART IS POORLY MANUFACTURED.
